# SDR DXTA2014012305967

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600784
- Aircraft time: 3,777 hours, 3,089 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE WITH THROTTLES IN CLIMB DETENT, HAD STRONG ELEC BURNING SMELL THROUGHOUT CABIN.  OVERHEAD FAN WAS OFF & FREON A/C WAS OFF.  THERE WAS A LIGHT HAZE LOOKING BACK INTO THE CABIN.
